... symptoms. I already know what to expect cause it took my doctor a week to call in a refill and I was totally out. I didn't know about "brain zaps" or " brain shivers" until I started to experience them after a day or so. They are horrible!! And my dreams were crazy and very vivid. I didn't want to tell anybody because how does one describe a "brain zap" and the noise in the ears that accompanies them. Such a split second sensation that repeats several times, then goes away. I researched on line and found out that others have and are experiencing the same thing. It was comforting to know I wasn't alone and it was real. Anyway, I want off this drug but do not trust my doctor to believe me or help me if I tell her the withdrawal symptoms. I am concerned that she will chalk it up to anxiety or depression
How to get off effexor er without resorting to using another antidepressant to ease the withdrawal?
- 28 Feb 2012 by seeking answers
24 Mar 2012
I know its been a while since you posted and i just wanted to check on how the tapering is going for you? I am also on effexor er and have gone off it before, not a very pleasent time. Anyway, i think that you should consult a dr and have him/her taper you off slowely. Please let me know how you are doing. God Bless - nena
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
but I fear the withdrawal symptoms of effexor. My effexor used to work for me, but it has WRECKED my life!
1 answer • 20 Aug 2010
... the new drug Brintellix 10mg. It was a long horrible battle to endure the Effexor withdrawal and the adjustment to the new drug... but ...
2 answers • 29 May 2014
Im taking 300 mg effexor daily . Doesnt help my anxiety , is there something else I can take with effexor . I have been taking effeoxor for 8+ years ...
3 answers • 5 Feb 2015
... antidepressant & moodstabilzer (I think I need something better for the mood stabilizer) , but I still get extremely moody right before that ...
1 answer • 16 Feb 2015